Reply to particle transport on d-dimensional disorderly lattices

Kaylan Kundu, Philip Phillips

Research output: Contribution to journalArticlepeer-review

Abstract

In this response we clarify the remarks made by J. W. Haus and K. W. Kehr [Phys. Rev. A 37, 4522 (1988)] regarding the definition of the diffusion coefficient in the random-trapping model.

Original languageEnglish (US)
Pages (from-to)4524-4525
Number of pages2
JournalPhysical Review A
Volume37
Issue number11
DOIs
StatePublished - 1988
Externally publishedYes

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Fingerprint

Dive into the research topics of 'Reply to particle transport on d-dimensional disorderly lattices'. Together they form a unique fingerprint.

Cite this